Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Caused By Poor Circulation

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Peripheral Neuropathy

Hi Again, Doctor KH, I hope you are aware of the actual value of your expertise & answers. This forum and the information you provide is nothing short of gods gift.My question, recently my feet & sometimes my hands get very cold & tingly. Generally...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...neuropathy from the Atripla. A good general medical evaluation (history and physical)is recommended to assess other possible causes. KH Read more »

Can nutrition and exercise help improve HIV-related neuropathy?

Some background about me: I was diagnosed with HIV/AIDS in April of this year, a late-stage... Read more »

Loosing feeling in feet and hands, Neuropathy or circulation problems?

I have had neuropathy for at least the last three years. My Doctor has left me on Ziagen Zerit... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...than normal. PN symptoms can come and go. Serious PN can cause difficulty walking or standing. What Causes PN? PN can be caused by HIV infection of nerve cells, by drugs used to treat HIV or other health problems, or other factors. Risk... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support References Read more »
Test Positive Aware Network

Zerit

...with steatosis) and lactic acidosis (accumulation of lactate in the blood and abnormal acid-base balance). Lactic acidosis may cause persistent fatigue, abdominal pain or distension, nausea/vomiting, difficulty breathing or shortness of breath,... Read more »
Test Positive Aware Network

Videx EC

...more rarely, pancreatitis (inflammation of the pancreas) have also been reported. Pancreatitis can be life-threatening and may cause pain in the stomach and back, along with nausea, vomiting, and blood in the urine. Risks for pancreatitis include... Read more »
Connect With Others

Neuropathy

Posted by tol85, 1 Reply
...all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions. My other question is, how common is neuropathy in early HIV? I started getting symptoms of... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, Read more »

NEUROPATHY

Posted by Anonymous, 5 Replies
JUST HAD A QUESTION. IS THIS SOMETHING U GET IN EARLY HIV INFECTION? I'VE FELT THIS PINS AND NEEDLES SENSATION ON BOTH ARMS AND BURNING FEET AND NOW IM SCARED I HAVE HIV. MY EXPOSURE WAS A FEW MONTHS AGO (VAGINAL) IM STRESSING OUT SO MUCH AND I... Read more »